Alert archive / Wyoming / Red Flag Warnings in 2018
Red Flag Warning 36, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 18, 2018, 1:56 PM MDT. It took effect at Sep 19, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2018, 1:56 PM MDT (19:56 UTC)
- In effect from
- Sep 19, 2018, 12:00 PM MDT
- Expired
- Sep 19, 2018, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
056 WWUS85 KCYS 181956 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 156 PM MDT Tue Sep 18 2018 ...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THROUGH EARLY THIS EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING. WYZ303-304-306-191030- /O.UPG.KCYS.FW.A.0024.180919T1800Z-180920T0200Z/ /O.NEW.KCYS.FW.W.0036.180919T1800Z-180920T0200Z/ /O.CON.KCYS.FW.W.0035.000000T0000Z-180919T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 156 PM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected INTO THIS EVENING, and again on Wednesday. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
389 WWUS85 KCYS 190146 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 746 PM MDT Tue Sep 18 2018 ...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY WEDNESDAY AFTERNOON AND EVENING. WYZ303-304-306-191000- /O.EXP.KCYS.FW.W.0035.000000T0000Z-180919T0200Z/ /O.CON.KCYS.FW.W.0036.180919T1800Z-180920T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 746 PM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected Wednesday afternoon and evening. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
633 WWUS85 KCYS 190742 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 142 AM MDT Wed Sep 19 2018 ...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING... ...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308...309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY THURSDAY AFTERNOON AND EVENING... WYZ303-304-306-200200- /O.NEW.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ /O.CON.KCYS.FW.W.0036.180919T1800Z-180920T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 142 AM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Thursday. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected this afternoon and evening. West winds 20 to 30 mph with gusts to 40 mph Thursday afternoon and evening. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WYZ302-305-307>310-200200- /O.NEW.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ North Laramie Range/Medicine Bow NF- Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF- Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 142 AM MDT Wed Sep 19 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 305, 307, 308, 309, AND 310... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Thursday. * AFFECTED AREA...Fire weather zone 302.Fire weather zone 305.Fire weather zone 307.Fire weather zone 308.Fire weather zone 309.Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Rubin
132 WWUS85 KCYS 192004 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 204 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING... ...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308... 309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY THURSDAY AFTERNOON AND EVENING... WYZ303-304-306-200415- /O.NEW.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ /O.CON.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/ /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 204 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected this afternoon and evening. West winds 20 to 30 mph with gusts to 40 mph Thursday afternoon and evening. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ305-307-308-200415- /O.NEW.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF- Laramie Valley/Shirley Basin- 204 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 305, 307, AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 305, 307, AND 308... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...Fire weather zone 302. Fire weather zone 305.Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ302-309-310-200415- /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ North Laramie Range/Medicine Bow NF- South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 204 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 302, 309, AND 310... * AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
492 WWUS85 KCYS 192007 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 207 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING FOR FWZ 303...304 AND 306 FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON AND EVENING... ...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308... 309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY THURSDAY AFTERNOON AND EVENING... WYZ303-304-306-201200- /O.CON.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/ /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ /O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 207 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected this afternoon and evening. West winds 20 to 30 mph with gusts to 40 mph Thursday afternoon and evening. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ305-307-308-201200- /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ /O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF- Laramie Valley/Shirley Basin- 207 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 305, 307, AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 305, 307, AND 308... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...Fire weather zone 302. Fire weather zone 305.Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ302-309-310-201200- /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ North Laramie Range/Medicine Bow NF- South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 207 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR LOW HUMIDITY AND HIGH WINDS FOR FIRE WEATHER ZONES 302, 309, AND 310... * AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
722 WWUS85 KCYS 200158 RFWCYS URGENT - FIRE WEATHER MESSAGE National Weather Service Cheyenne WY 758 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING FOR FWZ 302...304...305...306...307...308... 309 AND 310 FOR GUSTY WEST TO NORTHWEST WINDS AND LOW HUMIDITY THURSDAY AFTERNOON AND EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 305, 306, 307, AND 308... WYZ303-304-306-201000- /O.EXP.KCYS.FW.W.0036.000000T0000Z-180920T0200Z/ /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ /O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains- Southwest Carbon County-Upper North Platte River Basin- 758 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, AND 306... The National Weather Service in Cheyenne has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Wednesday. * WIND...Southwest winds of 20 to 25 mph sustained with gusts to 35 mph expected this afternoon and evening. West winds 20 to 30 mph with gusts to 40 mph Thursday afternoon and evening. * HUMIDITY...8 to 15 percent with poor overnight recovery. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ305-307-308-201000- /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ /O.CON.KCYS.FW.A.0025.180921T1800Z-180922T0200Z/ Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF- Laramie Valley/Shirley Basin- 758 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305, 307, AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305, 307, AND 308... The National Weather Service in Cheyenne has issued a Fire Weather Watch, which is in effect from Friday afternoon through Friday evening. * AFFECTED AREA...Fire weather zone 302. Fire weather zone 305.Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions may develop. Listen for later forecasts and possible Red Flag Warnings. && $$ WYZ302-309-310-201000- /O.CON.KCYS.FW.W.0037.180920T1800Z-180921T0200Z/ North Laramie Range/Medicine Bow NF- South Laramie Range/Medicine Bow NF- Platte/Goshen/Central and Eastern Laramie- 758 PM MDT Wed Sep 19 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302, 309, AND 310... * AFFECTED AREA...Fire weather zone 302.Fire weather zone 305. Fire weather zone 307. Fire weather zone 308. Fire weather zone 309. Fire weather zone 310. * WIND...West winds 20 to 30 mph with gusts to 40 mph. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 18, 11:30 AM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Sep 18, 11:30 AM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1130 AM MDT Tue Sep 18 2018
.SHORT TERM...(Today through Thursday)
Issued at 340 AM MDT Tue Sep 18 2018
Today...Based on radar trends and surface observations, expect
isolated to widely scattered showers through dawn, most numerous
east of Interstate 25. Narrowing temperature and dewpoint spreads
suggest some fog formation through early morning, mainly east of
Interstate 25. A cooler airmass will settle across our eastern
counties today, producing considerably cooler temperatures,
especially over the northern Nebraska Panhandle where low clouds may
continue all day. Continued quite warm from I-25 westward with
downslope winds and plenty of sunshine. Precipitation looks unlikely
this afternoon.
Tonight...May see isolated showers and thunderstorms late north of a
Lusk to Alliance line along a low level convergence boundary, dry
elsewhere.
Wednesday/Wednesday night...Our flow aloft backs to southwest in
advance of an approaching shortwave trough and with the cool low
level boundary moving to the base of the Laramie Range, will see
scattered showers and thunderstorms forming along and near
Interstate 25 in the afternoon and evening. Cooler temperatures due
to all the cloud cover and cooler air behind the cold front,
especially east of Interstate 25.
Thursday...The airmass will dry significantly in the wake of the
shortwave trough aloft and with a cold frontal passage. Considerably
cooler across our western counties, and warmer, compared to
Wednesday, over our eastern counties with the loss of cloud cover,
despite the cold frontal passage.
.LONG TERM...(Thursday Night through Monday)
Issued at 340 AM MDT Tue Sep 18 2018
Friday...Dry zonal, west to east, flow aloft prevails with no
precipitation and mild temperatures.
Saturday-Monday...Southwest flow aloft prevails over the weekend
with limited moisture suggesting no precipitation and mild
temperatures. On Monday, a potent shortwave trough aloft and its
associated cold front will approach our northern counties in the
afternoon, and we may see at least isolated showers and
thunderstorms in advance of the cold front, and perhaps cooler
temperatures than currently forecasted if the cooler air arrives
ahead of schedule.
&&
.AVIATION...(For the 18Z TAFS through Wednesday morning)
Issued at 1129 AM MDT Tue Sep 18 2018
Low stratus has been rapidly lifting across western Nebraska and far
eastern Wyoming as surface temperatures increase into the 60s.
Expect VFR conditions from 18z this afternoon to around 03z
Wednesday across the area. Other than a few brief showers, do not
expect any impacts this afternoon. Low IFR conditions expected to
return tonight as persistent northeast upslope winds continue over
the Nebraska Panhandle. Expect all terminals across western Nebraska
to have some impact from low clouds and patchy fog, mainly between
06z to 15z Wednesday.
&&
.FIRE WEATHER...
Issued at 340 AM MDT Tue Sep 18 2018
A Red Flag Warning continues this afternoon and early evening for
low humidity and gusty wind across Carbon County, with a Fire
Weather Watch for the same time on Wednesday there. Low afternoon
humidities will continue across much of southeast Wyoming through
the weekend, with near critical or critical conditions expected
based on the winds and wind gusts.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from noon today to 8 PM MDT this evening for
WYZ303-304-306.
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for WYZ303-304-306.
NE...None.
&&
SHORT TERM...RUBIN
LONG TERM...RUBIN
AVIATION...TJT
FIRE WEATHER...RUBINHazardous weather outlook, Sep 18, 11:28 AM MDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1128 AM MDT Tue Sep 18 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-112-114>119- 191015- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Sierra Madre Range-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 1128 AM MDT Tue Sep 18 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Thunderstorms will be possible Wednesday afternoon and evening. .Spotter information statement... Spotter activation will not be needed. WYZ104-109>111-113-191015- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Upper North Platte River Basin- 1128 AM MDT Tue Sep 18 2018 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT A Red Flag Warning is in effect from noon to 8 pm for low humidity and gusty wind. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A Fire Weather Watch is in effect on Wednesday from noon to 8 pm for low humidity and gusty wind. .Spotter information statement... Spotter activation will not be needed.
Nearby
Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.